MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER MINI; CATHETER, PERCUTANEOUS

MICROVENTION, INC. SCEPTER MINI; CATHETER, PERCUTANEOUS
Model Number BC0210M
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: witnessed a device malfunction of the scepter mini catheter breaking off the tip during an avm treatment.The tip was left in the subject, parked in the ima at the point of embolization.The subject had no additional complication known and was stable following the procedure.The event was not a clinical case.There was manipulation of the tip to get it parked in the ima.They attempted to snare it using a 4mm and 8mm snare when the tip was in the cca, but it was not big enough and eventually migrated up the eca.From there dr.Decided it was no risk to park the tip in the ima at the point of embolization of the malformation given the tip would not be able to migrate beyond that point.
 
Additional Manufacturer Narrative
The lot number was not provided; therefore, a search for production-related non-conformances could not be performed.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
SCEPTER MINI
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24841886
Report Number2032493-2026-00236
Device Sequence Number9827872
Product Code DQY
UDI-Device Identifier00842429106563
UDI-Public(01)00842429106563
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBC0210M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale